# SDR REXA2017030400315

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 26,281 hours, 23,711 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520133
- Part serial: 360269071
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF THE ELT, FOUND THE BATTERY PACK FAILED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 25-62-09. OPS TESTED GOOD.
